# SDR UALA2013012300402

- Difficulty date: January 22, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,741 hours, 21,150 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 332153012
- Part serial: 148
- Condition: Failed
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL,  LEFT ENGINE HIGH STAGE BLEED INDICATION ILLUMINATED.  ABORTED TAKE OFF.  TROUBLESHOT PER FIM 27-31-00-10 1 FIG 108. FOUND RIGHT SYSTEM OUTBOARD PCA ON LT ELEVATOR BAD. REPLACED PCA PER MM, OPS CHECKED GOOD.
